MathSciNet Relay Station
MathSciNet bibliographic data
MR285697 (44 #2915) 30.41 (31.00)
Gehring, F. W. Inequalities for condensers, hyperbolic capacity, and extremal lengths. Michigan Math. J. 18 1971 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement